Catalog Home Page

Publications: Harrison, Kenneth

Stats for Harrison, Kenneth
Export as [feed] RSS
Group by: Publication Type | Year
Number of items: 15.

Journal Article

Hadwin, D., Harrison, K.J. and Ward, J.A. (2006) Rank-one completions of partial matrices and completely rank-nonincreasing linear functionals. Proceedings of the American Mathematical Society, 134 (08). pp. 2169-2179.

Hadwin, D., Harrison, K.J. and Ward, J.A. (2004) Lebesgue constants for Hadamard matrices. Journal of Fourier Analysis and Applications, 10 (3). pp. 247-258.

Ramsey, F.L. and Harrison, K. (2004) A closer look at detectability. Environmental and Ecological Statistics, 11 (1). pp. 73-84.

Harrison, K.J. (2003) Matrix completions and chordal graphs. Acta Mathematica Sinica, 19 (3). pp. 577-590.

Harrison, K.J., Partington, J.R. and Ward, J.A. (2002) Input-output identifiability of continuous-time linear systems. Journal of Complexity, 18 (1). pp. 210-223.

Hadwin, D.W., Harrison, K.J. and Ward, J.A. (2000) Numerical ranges and matrix completions. Linear Algebra and its Applications, 315 (1-3). pp. 145-154.

Harrison, K.J., Partington, J.R. and Ward, J.A. (1998) Complexity of identification of linear systems with rational transfer functions. Mathematics of Control, Signals, and Systems, 11 (4). pp. 265-288.

Harrison, K.J., Ward, J.A. and Eaton, L-J. (1998) Stability of weighted darma filters. Canadian Mathematical Bulletin, 41 (1). pp. 49-64.

Harrison, K.J., Eaton, L-J and Ward, J.A. (1997) Automatic continuity of perturbations of casual operators. Bulletin of the Australian Mathematical Society, 55 (02). pp. 281-291.

Harrison, K.J., Ward, J.A. and Gamble, D.K. (1996) Sample complexity of worst-case H∞-identification. Systems & Control Letters, 27 (4). pp. 255-260.

Davidson, K.R., Harrison, K.J. and Mueller, U.A. (1995) Rank decomposability in incident spaces. Linear Algebra and its Applications, 230 . pp. 3-19.

Harrison, K.J. and Longstaff, W.E. (1986) Automorphic images of commutative subspace lattices. Transactions of the American Mathematical Society, 296 (1). p. 217.

Harrison, K.J. and Longstaff, W.E. (1981) Subalgebras of incidence algebras determined by equivalence relations. Journal of Combinatorial Theory, Series A, 31 (1). pp. 94-97.

Harrison, K.J. and Longstaff, W.E. (1980) An invariant subspace lattice of order type omega+omega+1. Proceedings of the American Mathematical Society, 79 (1). p. 45.

Conference Paper

Svenson, T. D., Ward, J.A. and Harrison, K.J. (1996) Uniform approximation of wavelet coefficients. In: Wavelet Applications in Signal and Image Processing IV; V2825, 6 August, Denver, CO, USA pp. 206-215.

This list was generated on Mon Nov 20 09:27:00 2017 UTC.